# SDR DALA2025111908458

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND ON LH WING PANEL 2 UPPER SURFACE AT RIB 22 AND STR 16LH.   COMPLIED WITH ER/A 629925-14. (1310683).
